# SDR CA980602087

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: APT7510004000SW
- Condition: Leaking
- Location: Hydraulic Sys
- Component: AEB2151011
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND, HYDRAULIC LEAK NOTED COMING FROM NR 1 NACELLE.  PRESSURE TRANSDUCER SWITCH BODY WAS LEAKING FOR THE ENGINE DRIVEN PUMP (EDP).
